# SDR R61A201809120951

- Difficulty date: August 22, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000148
- Aircraft time: 29,017 hours, 18,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 170EO-53-14-0002 L1 DOOR LOWER BEAM REWORK, CORROSION FOUND, AROUND FWD AND AFT GIRT BAR FITTING AREAS. REMOVED AND REPLACED L1 DOOR LOWER BEAM REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
